# SDR CA980814002

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Robsin R22
- Engine: Lyc O320B2C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Seal
- Part number: SL13792
- Condition: Leaking
- Location: Crankshaft
- Part time: 278 hours
- Stage of operation: IN
- Nature of condition: K, W
- Precautionary procedure: K

## Discrepancy

(CAN) THE SUBMITTER REPORTS AN INCREASE IN OIL LEAKS, IN CRANKSHAFT OUTPUT SEALS, IN RECENTLY OVERHAULED ENGINES.  IN A PREVIOUS CASE, THE SEAL WAS FOUND LEAKING AND IN THIS CASE, THE SEAL WAS FOUND UNSEATED (HANGING LOOSE ON THE OUTPUT SHAFT).  IN BOTH CASES, THE SEALS WERE LACKING THE SEALANT THAT SHOULD BE USED DURING INSTALLATION.
